# SDR HNAA2025111200736

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,948 hours, 43,026 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Part number: 7013348948
- Part serial: 0125343
- Condition: Abnormal
- Location: Zone 200
- Part time: 8,126 hours, 9,165 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL #2 ENG REV DISAGREE MSG DISPLAYED--STOWED E2 TR AS REQUIRED   MEL   11NOV25  12:50  ALB  C31507  78-2   ENG 1 OR 2 REV DISAGREE MESSAGES.   RAR #2 DAU IAW AMM 31-41-01. OPS CHECK GOOD.  CLEAR MEL
